# SDR HNAA0408107

- Difficulty date: July 31, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 31,473 hours, 34,941 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT REPORTED THE EMERGENCY EXIT LIGHT OVER THE CABIN DOOR AS BEING INOPERATIVE.   MAINTENANCE TROUBLESHOT SYSTEM AND REMOVED AND REPLACED THE BATTERY POWER SUPPLY AT POSITION NR 100.  OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
